# SDR HNAA2023080700279

- Difficulty date: July 13, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR WEBBING PREVIOUS REPAIR AT FWD LOWER ENDIS GOUGED.  : REMOVED GOUGED DOUBLER, FABRICATED AND INSTALLED SERVICABLE NEW DOUBLER TO CARGO DOOR WEBBING AT HB4 AND FWD EDGE IAW EMB 145 SRM 52-30-01 RE SECTION 12 FIGURE 213 AND PIEDMONT EO1-52-23-0185.
